# SDR YENA2022040100325

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 69,757 hours, 25,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008212
- Condition: Failed
- Location: 11wl
- Part time: 9,690 hours, 3,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#884, MCO-JFK. 'EMERGENCY EXIT SIGN LTS WILL NOT ILLUMINATE AT EMERGENCY EXIT ROW LH; REMOVED AND REPLACED EPSU (11WL) IAW AMM 33-51-38. OPS TEST PASS. A/C OK FOR CONTINUED SERVICE.'
